# SDR CA020121001

- Difficulty date: January 17, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Engine: Lyc O360C2E
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 71470101L
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) -TUBE FOUND BROKEN THROUGH NEAR WELD, AT FWD ENDOF LT LANDING GEAR FITTING.
